# SDR DALA2024111510976

- Difficulty date: November 13, 2024
- Submitted: November 15, 2024
- Operation: Air carrier
- Aircraft: N145DQ
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50065
- Aircraft time: 7,818 hours, 3,591 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR, LOWER DOOR OPENING STRUCTURE - - FASTENER HOLE ( AFT CORNER) IN THE DOOR JAMB HAS CORROSION ON FACE. -M-. REF. SSI 53-21-25-04. NO PRESENCE OF BLUE PAINT OF INK INDICATING PREVIOUS REWORK. SCEPTRE LOG PAGE ENTERED FOR SDR REPORTING. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 001-0253:5321-2015/001 00123 COMPLIED WITH ER/A 622251-14 PRI REV 0, REV 1, AND ER/A 622251-14 REV ORIGINAL SECTION I. PART REPLACED. ADDITIONALLY C/W ERA 621920-14 PRI REV 0, REV 1, AND FINAL ERA 621920-14 REV OR IG SEC 1 SCEPTRE LOG PAGE ENTERED FOR SDR REPORTING. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 001-0253:5321-2015/001 00123 COMPLIED WITH ER/A 621920-14 PRI REV 0, REV 1 AND FINAL ER/A 621920-14 REV ORIGINAL SECTION 1. COMPLIED WITH ER/A 622251-1 4 PRI REV 0, REV 1 AND FINAL ER/A 622251-14 REV ORIGINAL SECTION 1 CLOSING REQUIREMENTS RII: INSPECTOR 00965021. (LP# 0657530)
